# SDR SWAA2023072870674

- Difficulty date: June 22, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER SILL FWD SCUFF PLATE CRACKED MKD DOT<[01] RECEIVED WELDED SCUFF PLATE FROM OUTSIDE VENDOR J.L. WELDING ;P.O#2012626; TAG#426643; WHICH ACCOMPLISHED WELD REPAIR AS PER SRM 53-30-15-2R-1. THIS SCUFF PLATE WILL BE INSTALL ON FAULT #TTG8Q001S74N.;[02] VERIFIED/INSP. VENDOR WELD REPAIRE WITH SERVICABLE DOCUMENTS.
